# SDR DALA2017052804317

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1224-1229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON BELLY DRAIN AREA FROM BS 1224 - 1229. .  REPAIRED IAW SRM 53-05, FIG 150.
